Results 1 to 2 of 2

Thread: why does this happen?

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default why does this happen?

    Why does your body temporarily hold fluid while tapering Prednisolone? Ive put on about 4 kilos just by tapering. ahhh so frustrating. I know ive been making alot of silly posts these days, its just how I get when I taper..very agitated. Sorry.

  2. #2
    Join Date
    Jun 2009
    Location
    Long Island, NY
    Posts
    1,855
    Blog Entries
    3
    Thanks
    172
    Thanked 154 Times in 125 Posts

    Default

    I think you should call the doctor and see what they think. You might have to taper off a bit slower than you already are. This is what happens when you taper off prednisone too quickly. I remember about 10 years ago I was on it briefly for a nasty respiratory infection that wouldn't heal with antibiotic and other therapies and when I went off it I had to taper off it too.
    As long as this body works, I am going to enjoy life to the fullest for each second of every moment that I can.



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •